# SDR SWAA2013102121299

- Difficulty date: October 4, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW E-F POST NR 8 FASTENER HOLE CRACKED.  REPAIRED SKIN IAW ACO.
